caret icon Back to all discussions

Has anyone experienced hair loss from medication?

If anyone had the hair loss from medication, did the hair return?

  1. Great question! I had hair loss when I was given a steroid med for my scalp a few years ago. It used to sting like crazy on application and my hair started to become patchy and a little thinner at the back. It did return! Pete(AtopicDermatitis.net - Site Moderator)

    1. , I lost all my hair, even my eyebrows and lashes about 5 years ago. I had been taking a doctor recommended medication (for my eyesight) which was extremely high in zinc. I blamed the zinc, but my dermatologist said it was an autoimmune condition and it might come back, but would probably disappear again. She was right. I look like a dandelion gone to seed. Have you had much hair loss? Or thinning? Have you been able to discover a cause? Please come back and let us know how it’s going, Cora Lyn, AtopicDermatitis.net Team Member

      1. i had hair loss after receiving so much steriod medication and oral pills.
        my hair is finally growing back after 2 years to its normal state

        or create an account to reply.